A note on compact M\"{o}bius homogeneous submanifolds in $\mathbb{S}^{n+1}$
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 681-689
Published online October 29, 2018
Printed May 31, 2019
Xiu Ji, TongZhu Li
Beijing Institute of Technology; Beijing Institute of Technology
Abstract : The M\"{o}bius homogeneous submanifold in $\mathbb{S}^{n+1}$ is an orbit of a subgroup of the M\"{o}bius transformation group of $\mathbb{S}^{n+1}$. In this note, We prove that a compact M\"{o}bius homogeneous submanifold in $\mathbb{S}^{n+1}$ is the image of a M\"{o}bius transformation of the isometric homogeneous submanifold in $\mathbb{S}^{n+1}$.
Keywords : M\"{o}bius transformation group, isometric transformation group, M\"{o}bius homogeneous hypersurfaces, homogeneous hypersurfaces
MSC numbers : 53A30, 53C30
Supported by : Authors are partially supported by the grant No.11471021 and No. 11571037 of NSFC
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd